Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering with heavy menses, temporary relief with primotron-N, advised Gynae-C.V.P. Will it cause any side effects?

i m 42 yrs. old since last month i am suffering from heavy menses. i was first given Primotron-N for 10 days and on that time bleeding has totally stopped but after 10 days when i stopped these medicines bleeding starts again as before. Now my dr has asked me to take Gynae-C.V.P (2 tablests) thrice a day for next 4 days. r there any side effects of this treatment?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  324
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to hcm.see gynae c.v.p is nutritional supplement contains calsium lactate 300 ,citrus bioflur 50 and ferus gluconate so having no side effect .u can take these without worries.
Answered: Mon, 24 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor